# SDR GAIA9873

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94279
- Make and model: Cvac 240D
- Aircraft serial: 101
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeams
- Condition: Bent
- Location: Bs 414-691
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE AFT CARGO FLOOR SUPPORT BEAMS AT FS 414 TO 691 WERE FOUND BENT DOWN ON THE TOP EDGES WHERE FREIGHT LOADS HAD BEEN DROPPED.  THE AREAS ABOVE WERE REPAIRED IAW KHA EA NR CV-53-36 APPROVED BY 8110-3 NR 98399 PREPAIRED BY DER.  AIRCRAFT RETURNED TO SERVICE.  (M)
